BibTeX record journals/cma/Wu08

download as .bib file

@article{DBLP:journals/cma/Wu08,
  author    = {J. L. Wu},
  title     = {Distribution and estimation for eigenvalues of real quaternion matrices},
  journal   = {Comput. Math. Appl.},
  volume    = {55},
  number    = {9},
  pages     = {1998--2004},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.camwa.2007.07.013},
  doi       = {10.1016/j.camwa.2007.07.013},
  timestamp = {Thu, 11 Feb 2021 23:38:01 +0100},
  biburl    = {https://dblp.org/rec/journals/cma/Wu08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics